# SDR DXTA200601522

- Difficulty date: July 27, 2006
- Submitted: July 31, 2006
- Operation: Air carrier
- Aircraft: N396QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600396
- Aircraft time: 8,814 hours, 7,044 cycles
- Engine: Pwa JT15D5
- Engine time: 9,871 hours, 7,782 cycles
- System (JASC): 7603 · Power Lever
- Part: Link Rod
- Condition: Out Of Rig
- Location: Throttle
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE SHUT DOWN WHILE CHECKING SPEED BRAKE STOW.  THROTTLE WAS IN FLIGHT IDLE.  FOUND LT ENGINE RIGGING OFF.  ADJUSTED LT ENGINE CONTROL CABLE RON END PER 560 MM CH 76-11-00.  SAFETIED ALL JAM NUTS AND COTTER PINNED NUTS GROUND RAN AIRCRAFT PERFORMED BRAKE SOW TEST SEVERAL TIMES ENGINE DO NOT FLAME OUT.  CHECKED THROTTLES AND VARIOUS POWER SETTINGS.  NO THROTTLE SPLIT AND ENSURED LT ENGINE MAKES TAKEOFF POWER WORK PERFORMED PER IAW 750 MM CH 71-00-00 AND SEC MM CH 76-11-00.
